MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM E; PROSTHESIS, HIP
Catalog Number 010000983
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a revision procedure, the metal ring came off the liner.The surgeon attempted to reassemble the ring and liner but was unsuccessful.A replacement liner was used to compete the procedure.There was no harm or health consequences to the patient.It was reported that no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6 product was not returned for evaluation; however, pictures were provided and reviewed.Visual examination of the provided pictures identified that the liner was covered with biodebris and had deformation to the scallops and damage to the tapered features on the outer surface of the liner.The locking ring could also be seen in the image and was disassembled from the liner and covered in biodebris.No further evaluation was possible due to the reduced image quality.No product was returned; therefore, further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.The complaint could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22148537
Report Number0001825034-2025-01582
Device Sequence Number8469181
Product Code PBI
UDI-Device Identifier00880304989078
UDI-Public(01)00880304989078(17)281203(10)7665681
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010000983
Device Lot Number7665681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale